Citation: Nlogax. "Sinking Then Floating: An Experience with Hydrocodone (exp88825)". Erowid.org. Aug 4, 2017. erowid.org/exp/88825
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
Out of lack of alcohol, and sheer boredom, I thought it would be fun to experiment with some of the painkillers I had leftover from my oral surgery this last summer. Let me start out by saying I have a moderate experience with drugs, I have been a heavy cannabis user, consume alcohol on daily basis, have experimented with DXM and Salvia Divornium, and more recently have been using K2 (or spice) on a regular basis, and thought it might be fun to experience the effects of Hydrocodone one more time.
T + 0:00 Two 7.5/650 mg pills of Vicodin were consumed. I'm laying in my bed, on my computer, browsing the internet.
T + 0:15 I feel a little light headed and airy. I can't tell if I'm actually feeling the effects of the drug or what I'm feeling is placebo. I feel slightly warmer than I did before. My music sounds clearer and more coherent.
T + 0:30 I can really start to feel the effects of the drug now. I feel a heavy, sinking feeling into my bed. I'm on my computer, reading an article about Nihilism and not really comprehending anything I'm reading. I'm smiling and giggling for no reason. My music sounds incredible..I'm listening to an electronic artist now and am shocked by how good the music is.
T + 0:45 It is now extremely difficult to move. I want to go into the other room and watch tv, but I can't bring myself to move out of my bed. The warmth I felt previously has now dramatically increased. I feel like I'm sweating, but don't have the energy to change into less warm clothes. I get out of bed, and I feel weightless. The rush of blood to my head sent my head spinning, and I felt like I was being twisted and turned, I felt happy..satisfied with myself. I changed into more comfortable clothes and wanted to take another pill to intensify the effects of the drug even more. On impulse, I took another pill and walked into my living room. Each step felt incredible. I can't quite describe what it was like, but everytime my muscles in my leg stretched and contracted I felt a shot of this amazing feeling sent through my body. I aimlessly walked around my house to produce this feeling even more.
T + 1:00 I'm watching some Comedy show, which seems a lot funnier than I remember it to be. I laugh at almost everything he says, even at the commercials I am in a fit of hysteric laughter. I feel somewhat nauseous, and have a bizarre urge to talk to people. I text 5 people I know, irritated when none of them responded but one. Texting became hard and difficult as time went on..I didn't want to continue the conversation but for some reason replied to each text she sent me. I was disoriented and my phone felt heavier than before.
T + 1:15 I decide to put a movie on that I rented from earlier that night. The motion from walking around to retrieve the movie from my kitchen makes me nauseous, I want to go lie down again. I fumble with the movie and eventually it comes on. My mouth is dry..I feel dehydrated. The nausea had peaked at this point, and I felt like retreating to my bed so I could fall asleep and not feel so nauseous.
T + 2:15 About an hour into the movie I have to force my eyes open to keep from closing. I don't think I could move a single muscle in my body if I wanted to. If someone came in with a gun and pointed it at my chest, I would have rather been shot right there than taking the effort to run away. My eyes were barely open for the remainder of the movie. My nausea had settled to the point where I could just enjoy the drug. I felt like I was floating instead of sinking now. I didn't even feel attached to my couch, I was just floating around in my living room as the movie played unintelligible sounds and pictures. The movie was incoherent, I was spacey and half asleep. I couldn't understand what the characters were saying, what was going on in the movie, anything. I eventually brought myself to pause the movie and walk to my bedroom.
T + 2:30 All of the motion involved in walking around my living room and into my bedroom made me extremely nauseous. I walked into my kitchen to get a drink of water, however I was met with a wave of nausea and immediately retreated to my bathroom. I was on my knees, looking at my reflection in the toilet when it came. I threw up for about 5 minutes. There were tears in my eyes but I was not crying. For some reason, at this point in my experience with this drug, this was by far the most intense part. I remember everything going black and nothing existing but me and the toilet. I wiped my eyes of the tears and got a drink of water.
T + 2:45 I stumbled into my bed, feeling less of the effects of the drug now. I put on some complicated electronic music as I closed my eyes. I don't think my body moved for the rest of the night. The sound of the music was one of the most pleasurable experiences I have ever felt. It sounded incredible, like a beautiful symphony of sound that could not be reproduced anywhere but right there in my bedroom, in my mind.
T + 3:45 I woke up in a pool of sweat. My hair was wet from the sweat, and my left leg was completely numb. I was disoriented and confused, I took of my headphones and fell asleep again. For the rest of the night, I continued to wake up and drift in and out of consciousness. Each time I woke up, the effects of the drug seemed to multiply in intensity.
T + 12:30 When I woke up this morning, approximately 12 hours after consuming the drug, I felt somewhat light headed. My throat hurt from vomiting last night, and I was extremely thirsty. I was slightly dizzy, but not dizzy enough that it prevented me from functioning. Driving was..interesting. I felt like I wasn't really in control of my vehicle, but I was just being transported by some external force, like I was coasting across the highway.
Now, 15 hours later, I still feel a little spacey and light headed. I am not as dizzy as I was when I woke up this morning, however it has been more difficult to focus on specific tasks which involve motor skills. Overall, I'd say I had a pleasurable experience with the exception of the vomiting. The residual effects of the drug almost feel better than the effects the drug had on me when they were at its peak. I am really hoping that this floaty, airy sensation lasts for the rest of the day.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.